Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2455
Title: Finite loop spaces are manifolds
Authors: Bauer, T.
Kitchloo, N.
Notbohm, D.
Pedersen, E.
First Published: 2004
Citation: Acta Mathematica, 2004, 192 (1), pp.5-31
ISSN: 0001-5962
Links: http://dx.doi.org/10.1007/BF02441084
http://hdl.handle.net/2381/2455
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.